# SDR 97FDEA00841

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING T/O ROLL, F/O AIRSPEED INDICATOR REMAINED AT ZERO.  ON CLIMBOUT, IT BEHAVED AS AN ALTIMETER.  RETURNED AND LANDED AT LAX.  REMOVED AND REPLACED NR 2 CADC.  FOUND FLEX LINE LOOSE ON FRONT OF NR 2 DIGITAL AIR DATA COMPUTER NR 2 CADC, OPS CK OK IAW MM 34-16-01-2-2.  F/O PITOT/STATIC SYSTEM LEAK CK IAW MM 34-16-01-2-2.
